# SDR YENA2021082700548

- Difficulty date: August 27, 2021
- Submitted: August 27, 2021
- Operation: Air carrier
- Aircraft: N292JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 179
- Aircraft time: 35,771 hours, 22,989 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Filter
- Condition: Odor
- Location: Recirculation
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT # 206, BNA-BOS. WE EXPERICENCED 4 SEPERATE ODOR EVENTS OF AN ACRID SMELL. DURING TAXI OUT IN BOS DURING CLIMB OUT OF BOS TAXI IN BNA AND CLIMBOUT OF BOS THEENTINSITY WAS MILD FOR ALL EVENTS DURATION FO ALL EVENTSWAS APPROXMILITY 2-3 MINUTES DETECTED ONLY ON FLIGHT DECK NO APPART SOURCE ; R&R BOTH RECIRC FILTERS IAW AMM 21-24-02. RAN BOTH ENGINES IAW FIM 21-20-00-810-801-A. COULDNT DUPLICATE SMELL. LOCKED OUT PACK 1 FLOW CONTROL VALVE IAW 21-51-00
